# SDR DXTA2012030504903

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 10,513 hours, 6,392 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BOTH LEFT AND RIGHT BRAKES,  ARE EXTREMELY GRABBY.   PEFORMED ALL BRAKES BLEEDING PROCEDURE IAW AMM 32-42-00.  LEAK CHECKED GOOD.  BLEW OUT BRAKE ASSY OF DUST.  TAXIED ACFT AT RAMP SPEED. NO BRAKE DEFECTS NOTED.
